# SDR REXA2018012600050

- Difficulty date: January 26, 2018
- Submitted: January 26, 2018
- Operation: Air carrier
- Aircraft: N134EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15223
- Aircraft time: 22,298 hours, 14,933 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MF100801
- Part serial: 93274
- Condition: Leaking
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEAK FOUND ON THE CO-PILOTS OXYGEN MASK.  R & R THE OXYGEN MASK IAW AMM 35-11-12.  OPS AND LEAK CHECKED GOOD.
